Rafael Serrano
Rafael Serrano
Professor of Quantitative Finance, Universidad del Rosario - Bogota
Verified email at urosario.edu.co - Homepage
TitleCited byYear
Optimal relaxed control of dissipative stochastic partial differential equations in Banach spaces
Z Brzezniak, R Serrano
SIAM Journal on Control and Optimization 51 (3), 2664-2703, 2013
An alternative proof of the Aubin–Lions lemma
R Serrano
Archiv der Mathematik 101 (3), 253-257, 2013
Martingale approach to optimal portfolio-consumption problems in Markov-modulated pure-jump models
O López, R Serrano
Stochastic Models 31 (2), 261-291, 2015
On the LP formulation in measure spaces of optimal control problems for jump-diffusions
R Serrano
Systems & Control Letters 85, 33-36, 2015
A note on space–time Hölder regularity of mild solutions to stochastic Cauchy problems in -spaces
R Serrano
Brazilian Journal of Probability and Statistics 29 (4), 767-777, 2015
Calculo Estocastico, EDEs y EDPs
R Serrano
arXiv preprint arXiv:1504.03390, 2015
Utility maximization in pure-jump models driven by marked point processes and nonlinear wealth dynamics
M Junca, R Serrano
arXiv preprint arXiv:1411.1103, 2014
Backward Ornstein-Uhlenbeck transition operators and mild solutions of non-autonomous Hamilton-Jacobi equations in Banach spaces
R Serrano
arXiv preprint arXiv:1410.0920, 2014
Dynamic programming for stochastic target problems, Viscosity solutions and hedging in markets with Portfolio constraints and large investors
RA Serrano Perdomo
Serie documentos de trabajo. No 170 (Octubre 2014), 2014
Ecuaciones diferenciales estocásticas con condición final y soluciones de viscosidad de EDPS semilineales de segundo orden
R Serrano
Serie documentos de trabajo. No 168 (Octubre 2014), 2014
The system can't perform the operation now. Try again later.
Articles 1–10